Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 524187, 17 pages
http://dx.doi.org/10.1155/2012/524187
Research Article

Stability Analysis for Stochastic Markovian Jump Reaction-Diffusion Neural Networks with Partially Known Transition Probabilities and Mixed Time Delays

1School of Science, Xidian University, Shaanxi, Xi'an 710071, China
2Institute of Mathematics and Applied Mathematics, Xianyang Normal University, Shaanxi, Xianyang 712000, China

Received 11 January 2012; Accepted 28 February 2012

Academic Editor: Josef Diblík

Copyright © 2012 Weiyuan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. Park and H. J. Cho, “A delay-dependent asymptotic stability criterion of cellular neural networks with time-varying discrete and distributed delays,” Chaos, Solitons & Fractals, vol. 33, no. 2, pp. 436–442, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Gu, V. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2003.
  3. J. Cao and J. Wang, “Global asymptotic and robust stability of recurrent neural networks with time delays,” IEEE Transactions on Circuits and Systems. I, vol. 52, no. 2, pp. 417–426, 2005. View at Publisher · View at Google Scholar
  4. J. Diblík, D. Ya. Khusainov, I. V. Grytsay, and Z. Šmarda, “Stability of nonlinear autonomous quadratic discrete systems in the critical case,” Discrete Dynamics in Nature and Society, Article ID 539087, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Zhang and Y. Wang, “Stability analysis of Markovian jumping stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 19, no. 2, pp. 366–370, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems. I, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar
  7. M. Růžičková and I. Dzhalladova, “The optimization of solutions of the dynamic systems with random structure,” Abstract and Applied Analysis, vol. 2011, Article ID 486714, 18 pages, 2011. View at Publisher · View at Google Scholar
  8. P. Balasubramaniam and V. Vembarasan, “Robust stability of uncertain fuzzy BAM neural networks of neutral-type with Markovian jumping parameters and impulses,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1838–1861, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar
  11. Y. Zhang, Y. He, M. Wu, and J. Zhang, “Stabilization for Markovian jump systems with partial information on transition probability based on free-connection weighting matrices,” Automatica, vol. 47, no. 1, pp. 79–84, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. J. Pan, X. Liu, and S. Zhong, “Stability criteria for impulsive reaction-diffusion Cohen-Grossberg neural networks with time-varying delays,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1037–1050, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Wang, H. Zhang, and P. Li, “An LMI approach to stability analysis of reactiondiffusion cohengrossberg neural networks concerning dirichlet boundary conditions and distributed delays,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 40, no. 6, pp. 1596–1606, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. Q. Luo, F. Deng, J. Bao, and B. Zhao, “Sliding mode control of a class of Itô type distributed parameter systems with delay,” Acta Mathematica Scientia, Series B, vol. 27, no. 1, pp. 67–76, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Qiu and J. Cao, “Delay-dependent exponential stability for a class of neural networks with time delays and reaction-diffusion terms,” Journal of the Franklin Institute, vol. 346, no. 4, pp. 301–314, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Q. Song, J. Cao, and Z. Zhao, “Periodic solutions and its exponential stability of reaction-diffusion recurrent neural networks with continuously distributed delays,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 65–80, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Wang and D. Xu, “Global exponential stability of Hopfield reaction-diffusion neural networks with time-varying delays,” Science in China, Series F, vol. 46, no. 6, pp. 466–474, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. G. Lu, “Robust global exponential stability for interval reaction-diffusion Hopfield neural networks with distributed delays,” IEEE Transactions on Circuits and Systems II, vol. 54, no. 12, pp. 1115–1119, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. Q. Zhu, X. Li, and X. Yang, “Exponential stability for stochastic reaction-diffusion BAM neural networks with time-varying and distributed delays,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6078–6091, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Xu, J. Zhang, and W. Zhang, “Mean square exponential stability of stochastic neural networks with reaction-diffusion terms and delays,” Applied Mathematics Letters, vol. 24, no. 1, pp. 5–11, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. X. Zhang, S. Wu, and K. Li, “Delay-dependent exponential stability for impulsive Cohen-Grossberg neural networks with time-varying delays and reaction-diffusion terms,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1524–1532, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. Wang, R. Zhang, and Y. Wang, “Global exponential stability of reaction-diffusion cellular neural networks with S-type distributed time delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 1101–1113, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. L. Wang, Z. Zhang, and Y. Wang, “Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markovian jumping parameters,” Physics Letters. A, vol. 372, no. 18, pp. 3201–3209, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. L. Teng and P. Yan, “Dynamical behaviors of reaction-diffusion fuzzy neural networks with mixed delays and general boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 993–1001, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. P. Balasubramaniam and C. Vidhya, “Global asymptotic stability of stochastic BAM neural networks with distributed delays and reaction-diffusion terms,” Journal of Computational and Applied Mathematics, vol. 234, no. 12, pp. 3458–3466, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. P. Balasubramaniam and M. Syed Ali, “Robust stability of uncertain fuzzy cellular neural networks with time-varying delays and reaction diffusion terms,” Neurocomputing, vol. 74, no. 1–3, pp. 439–446, 2010. View at Publisher · View at Google Scholar · View at Scopus
  27. W. Zhang and J. Li, “Global exponential stability of reaction-diffusion neural networks with discrete and distributed time-varying delays,” Chinese Physics B, vol. 20, no. 3, Article ID 030701, 2011. View at Google Scholar
  28. W. Zhang and J. Li, “Global exponential synchronization of delayed BAM neural networks with reaction-diffusion terms and the Neumann boundary conditions,” Boundary Value Problems, vol. 2012, article 2, 2012. View at Publisher · View at Google Scholar
  29. P. Balasubramaniam, and C. Vidhya, “Exponential stability of stochastic reaction–diffusion uncertain fuzzy neural networks with mixed delays and Markovian jumping parameters,” Expert Systems with Applications, vol. 39, pp. 3109–3115, 2012. View at Google Scholar
  30. I. A. Dzhalladova, J. Baštinec, J. Diblík, and D. Y. Khusainov, “Estimates of exponential stability for solutions of stochastic control systems with delay,” Abstract and Applied Analysis, vol. 2011, Article ID 920412, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. X. Lou and B. Cui, “Stochastic stability analysis for delayed neural networks of neutral type with Markovian jump parameters,” Chaos, Solitons & Fractals, vol. 39, no. 5, pp. 2188–2197, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. T. Li, Q. Luo, C. Sun, and B. Zhang, “Exponential stability of recurrent neural networks with time-varying discrete and distributed delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2581–2589, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH